# SDR WRXR20241216005

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: CC67010045
- Part serial: NA
- Condition: Gouged
- Location: Zone 500
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGING ON WING ON FWD SIDE OF FAIRING PANEL 592AB TO WING MATING SURFACE. BLENDED GOUGES ON LOWER LH WING SKIN AT AREAS C/T PANEL 592AB IAW CRJ700 SRM 51-12-00-001-001-A01. ROTO-PEENED REWORKED AREA IAW CRJ700 SRM 51-24-11. ALODINE AND PRIMED AND PAINTED IAW CRJ700 SRM 51-25-01. PERFORMED REPAIR OF GOUGING ON LWR LH WING, FWD SIDE, COMMON TO FAIRNG 592AB MATING SURFACE IAW REO 670-57-21-1021 REV --.
